MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS, INC. 1818910 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS
Catalog Number 125740000
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the cup was in poor positioning and loose at bone to implant interface.The surgeon removed cup and screws and replaced with a larger pinnacle revision cup.Stem and femoral ball are competitor.Doi: (b)(6) 2012; dor: (b)(6) 2018; left hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM DIA TPRD HD PER SCRW 40
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7428709
Report Number1818910-2018-57337
Device Sequence Number1963090
Product Code JDI
UDI-Device Identifier10603295019893
UDI-Public10603295019893
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K861979
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number125740000
Device Lot NumberB2LBE4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR